Journal article icon

Journal article

Stability walls in heterotic theories

Publication status:
Published

Actions


Access Document


Authors


Anderson, LB More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
JOURNAL OF HIGH ENERGY PHYSICS
Volume:
2009
Issue:
9
Pages:
026-026
Publication date:
2009-09-05
DOI:
EISSN:
1029-8479
ISSN:
1126-6708
URN:
uuid:814e546a-6071-4b74-bf0c-e781091b9e4b
Source identifiers:
4170
Local pid:
pubs:4170

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP